Systems of parameters and holonomicity of A-hypergeometric systems

Christine Berkesch Zamaere, Stephen Griffeth, Ezra Miller

Research output: Contribution to journalArticle

Abstract

We give an elementary proof of holonomicity for A-hypergeometric systems, with no requirements on the behavior of their singularities, a result originally due to Adolphson (1994) after the regular singular case by Gelfand and Gelfand (1986). Our method yields a direct de novo proof that A-hypergeometric systems form holonomic families over their parameter spaces, as shown by Matusevich, Miller, and Walther (2005).

Original languageEnglish (US)
Pages (from-to)281-286
Number of pages6
JournalPacific Journal of Mathematics
Volume276
Issue number2
DOIs
StatePublished - 2015

Keywords

  • Differential operators
  • Holonomic
  • Hypergeometric
  • Toric

Fingerprint Dive into the research topics of 'Systems of parameters and holonomicity of A-hypergeometric systems'. Together they form a unique fingerprint.

  • Cite this